# SDR AALA202204264485

- Difficulty date: April 14, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A300*
- Aircraft serial: 6236
- Aircraft time: 24,970 hours, 9,915 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: 1319A
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 37,842 hours, 21,954 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG OIL/FUME SMELL BELOW 7000 FT DURING DESCENT. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT FOR AALA202204184485: REPLACED APU PER TASK CARD 26L31049003 ** (CLOSED)
